# SDR DHL2006364502

- Difficulty date: April 26, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 48,162 hours, 27,240 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FLANGE AT FS 42 - FS 47 RBL16 HAS CORROSION.  REMOVED CORROSION AT CABIN FLOOR SEAT TRACK FLANGE BETWEEN FS 42- FS 47 AT RBL 16 IAW A300 SRM 51-40-11, ORIG MAT .078 IAW A300 SRM 51-21-20 FIG 55 MAT.  REMOVED .003 MAT REMAINING .075 FOUND WITHIN LIMITS IAW A300 SRM 53-10-00 FIG 612.  EXCEPT FOUND OUT OF LIMITS AT THE FOLLOWING AREAS RBL 16 AFT OF FS 43 I/B FLANGE BETWEEN FS 45 AND FS 46 O/B FLANGE, 2 SPOTS BETWEEN FS 46 - FS 47 I/B FLANGE, CUT OUT DAMAGED AREA IAW A300 SRM 53-10-10 FIG 725.  FABRICATED SEAT TRACK SECTION P/N 60-22457 PO NR 023928 AS PER A300 SRM 53-10-10 FIG 725.  TREATED, PRIMED, AND TOP COAT SEAT TRACK AS PER A300 SRM 51-40-11 AND INSTALLED IAW A300 SRM 53-10-10 FIG 725.
